MathSciNet Relay Station
MathSciNet bibliographic data
MR76212 60.0X
Meĭzler, D. G. On partial limit distributions for the maximal term of a variational series. (Russian) L ʹvov. Politehn. Inst. Nauč. Zap. Ser. Fiz.-Mat. 30 (1955), no. 1, 24–44.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement